Some properties of cyclic operators

Ansari, Shamim I. and Bourdon, Paul S.: Some properties of cyclic operators. Acta scientiarum mathematicarum, (63) 1-2. pp. 195-207. (1997)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1997
Volume: 63
Number: 1-2
Page Range: pp. 195-207
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 206-207.; Abstract
Official URL:
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40

Actions (login required)

View Item View Item